In june i began having leg muscle weakness, in july i began having upset stomach - dr prescribed prilosec - caused me to lose my appetite and immediately lost 6 lbs. now, i can barely keep from losing weight, loss of appetite, extreme fatigue, lethargy an
1 doctor answer • 2 doctors weighed in
Allergy and Immunology 57 years experience
Call dr again: Two things come to mind- (1) You have an adverse drug reaction to Prilosec (stopping it for a few days would be justified) or (2) Your problem is not from acid reflux at all or it may just be a coincidence. Neither can account for the leg weakness since it started before you took Prilosec. Call you doctor again and get a referral if indicated.
1.9k viewsReviewed >2 years ago
Last updated Dec 7, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.